Kodai Mathematical Journal

Automorphism groups of hyperelliptic Riemann surfaces

E. Bujalance, J. J. Etayo, and E. Martínez

Full-text: Open access

Article information

Kodai Math. J., Volume 10, Number 2 (1987), 174-181.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30F20: Classification theory of Riemann surfaces
Secondary: 14H30: Coverings, fundamental group [See also 14E20, 14F35] 14H45: Special curves and curves of low genus


Bujalance, E.; Etayo, J. J.; Martínez, E. Automorphism groups of hyperelliptic Riemann surfaces. Kodai Math. J. 10 (1987), no. 2, 174--181. doi:10.2996/kmj/1138037412. https://projecteuclid.org/euclid.kmj/1138037412

Export citation


  • [1] COXETER, H. S. M., AND MOSER, W. O. J., "Generators and relations for discrete groups". Ergeb. der Math., 14. Springer. Berlin, etc. 1980 (4th ed.).
  • [2] HARVEY, W. J., "On branch loci in Teichmller space". Trans. Amer. Math. Soc 153 (1971), 387-399.
  • [3] HURWITZ, A., "Uber algebraische Gebilde mit eindeutigen Transformationen i sich". Math. Ann. 41 (1893), 403-442.
  • [4] KURIBAYASHI, A., "On analytic families of compact Riemann surfaces with non trivial automorphisms". Nagoya Math. J. 28 (1966), 119-165.
  • [5] KURIBAYASHI, I., "Hyperelliptic AM curves of genus three and associated repre sentations". Preprint.
  • [6] MACBEATH, A. M., "Discontinuous groups and birational transformations". Proc Dundee Summer School 1961, 59-75.
  • [7] MACLACHLAN, C., "A bound for the number of automorphisms of a compact Rie mann surface".J. London Math. Soc. 44 (1969), 265-272.
  • [8] MACLACHLAN, C., Maximal normal Fuchsian groups. 111. J. Math. 15 (1971), 104 113.
  • [9] MACLACHLAN, C., Smooth coverings of hyperelliptic surfaces. Quart. J. Math Oxford. (2) 22(1971), 117-123.
  • [10] SINGERMAN, D., Symmetries of Riemann surfaces with large automorphism group Math. Ann. 210 (1974), 17-32.
  • [11] SINGERMAN, D., Symmetries and pseudo-symmetries of hyperelliptic ^surf aces Glasgow Math. J. 21 (1980), 39-49.
  • [12] WIMAN, A., Uber die hypereiptischen Curven und diejenigen vom^Geschecht p=3, welche eindeutigen Transformationen in sich zulassen, Bihang Kongl. Svenska Vetenskapsakademiens Handlingar, Stockholm 1895-96.